Elliptic operators with infinitely many variables

  • Giuseppe Da Prato Scuola Normale Superiore, Pisa, Italy.
Keywords: Gross Laplacian, Ornstein-Uhlenbeck operator, elliptic equations with infinitely many variables

Abstract

We present here a review of some recent existence, uniqueness and regularity results for elliptic equations with infinitely many variables. Operators considered here are: the Gross Laplacian, the Ornstein-Uhlenbeck operator and their regular perturbations.

Published
2004-08-01
How to Cite
[1]
G. Da Prato, “Elliptic operators with infinitely many variables”, CUBO, vol. 6, no. 2, pp. 79-104, Aug. 2004.